• Oct 26, 2018 News!Vol.10, No.5 has been published with online version.   [Click]
  • Aug 06, 2018 News!Vol.9, No.1-Vol.9, No.4 have been indexed by EI (Inspec).   [Click]
  • Sep 03, 2018 News!Vol.10, No.4 has been published with online version.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2018 Vol.10(3): 101-104 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2018.V10.1207

Redundancy Avoiding Algorithm in Network

Sanjeev Gangwar, Santosh Kumar Yadav, and Ashok Kumar Yadav
Abstract—Computer connects to the internet with single path, does not more reliable because many problems occur such as cable cutting device fail etc. For finding more reliable, we need two or more paths between switches. Multiple path between two system is insure that more reliable. But occurs a problem that is redundancy problem and creates a cycle. According to switch concept data move between two systems continuously, for this activity switch work very slow or shutdown. We can remove this problem using a bridge protocol data unit concept. In which easily finds the cycle in a network or not. If a cycle between switch devices so need to remove the cycle. We use new spanning tree avoiding algorithms which break the cycle and improve the efficiency of the network.

Index Terms—Root bridge, root port, redundant connection between switches, BPDU.

Sanjeev Gangwar, Santosh Kumar Yadav, and Ashok Kumar Yadav are with the Department of Computer Application, VBS Purvanchal University Jaunpur (U.P.), India (e-mail: gangwar.sanjeev@gmail.com, santosh.yadav08@gmail.com, ashok231988@gmail.com).

[PDF]

Cite:Sanjeev Gangwar, Santosh Kumar Yadav, and Ashok Kumar Yadav, "Redundancy Avoiding Algorithm in Network," International Journal of Computer Theory and Engineering vol. 10, no. 3, pp. 101-104, 2018.

Copyright © 2008-2018. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@iacsitp.com